# SDR HNAA2025102100708

- Difficulty date: September 13, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 45,920 hours, 42,992 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F069854 LH MLG BAY LOWER SKIN FWD OF MAIN SIDE BRACE AT SPAR II INTERNAL HAS CORRODED AREA.  RAR LH MLG BAY LOWER SKIN FWD OF MAIN SIDE BRACE AT SPAR II IAW EMB 145 SRM 51-40-02.
